Wilson's functional equation on C.

Henrik Stetkaer

Aequationes mathematicae (1997)

  • Volume: 53, Issue: 1-2, page 91-107
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Stetkaer, Henrik. "Wilson's functional equation on C.." Aequationes mathematicae 53.1-2 (1997): 91-107. <http://eudml.org/doc/137679>.

author = {Stetkaer, Henrik},
journal = {Aequationes mathematicae},
keywords = {closed form solution; Wilson functional equation},
number = {1-2},
pages = {91-107},
title = {Wilson's functional equation on C.},
url = {http://eudml.org/doc/137679},
volume = {53},
year = {1997},

AU - Stetkaer, Henrik
TI - Wilson's functional equation on C.
JO - Aequationes mathematicae
PY - 1997
VL - 53
IS - 1-2
SP - 91
EP - 107
KW - closed form solution; Wilson functional equation
UR - http://eudml.org/doc/137679
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.